MENU

You are here

Publications

Export 103 results:
Filters: First Letter Of Title is M  [Clear All Filters]
Book Chapter
Bertola M, Corbetta F, Moschella U. Massless scalar field in a two-dimensional de Sitter universe. In: Rigorous quantum field theory. Vol. 251. Rigorous quantum field theory. Basel: Birkhäuser; 2007. pp. 27–38.
Falqui G, Magri F, Pedroni M. The method of Poisson pairs in the theory of nonlinear PDEs. In: Direct and inverse methods in nonlinear evolution equations : Lectures Given at the C.I.M.E. Summer School Held in Cetraro, Italy, September 5-12, 1999 / Robert Conte .. ; Antonio M. Greco ed. - Berlin : Springer, 2003. - (Lecture Notes in Physics ; 632). Direct and inverse methods in nonlinear evolution equations : Lectures Given at the C.I.M.E. Summer School Held in Cetraro, Italy, September 5-12, 1999 / Robert Conte .. ; Antonio M. Greco ed. - Berlin : Springer, 2003. - (Lecture Notes in Physics ; 632). Springer; 1999. Available from: http://hdl.handle.net/1963/1350
Chinesta F, Huerta A, Rozza G, Willcox K. Model Order Reduction: a survey. In: Wiley Encyclopedia of Computational Mechanics, 2016. Wiley Encyclopedia of Computational Mechanics, 2016. Wiley; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35194
Chinesta F, Huerta A, Rozza G, Willcox K. Model Reduction Methods. In: Encyclopedia of Computational Mechanics Second Edition. Encyclopedia of Computational Mechanics Second Edition. John Wiley & Sons; 2017. pp. 1-36.
Conference Paper
Tezzele M, Demo N, Gadalla M, Mola A, Rozza G. Model Order Reduction by means of Active Subspaces and Dynamic Mode Decomposition for Parametric Hull Shape Design Hydrodynamics. In: Technology and Science for the Ships of the Future: Proceedings of NAV 2018: 19th International Conference on Ship & Maritime Research. Technology and Science for the Ships of the Future: Proceedings of NAV 2018: 19th International Conference on Ship & Maritime Research. Trieste, Italy: IOS Press; 2018. Available from: http://ebooks.iospress.nl/publication/49270
Bianchini S, Cavalletti F. The Monge Problem in Geodesic Spaces. In: Bressan A, Chen G-QG, Lewicka M, Wang D Nonlinear Conservation Laws and Applications. Nonlinear Conservation Laws and Applications. Boston, MA: Springer US; 2011. pp. 217–233.
Conference Proceedings
De Luca M, DeSimone A. Mathematical and numerical modeling of liquid crystal elastomer phase transition and deformation. Materials Research Society Symposium Proceedings. Volume 1403, 2012, Pages 125-130 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7020
Mason P, Boscain U, Chitour Y. On the minimal degree of a common Lyapunov function for planar switched systems. 43rd IEEE Conference on Decision and Control, 2004, 2786 - 2791 Vol.3 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/4834
Journal Article
Cacace S, Chambolle A, DeSimone A, Fedeli L. Macroscopic contact angle and liquid drops on rough solid surfaces via homogenization and numerical simulations. ESAIM: Mathematical Modelling and Numerical Analysis. 2013 ;47:837–858.
Bertola M. The Malgrange form and Fredholm determinants. SIGMA Symmetry Integrability Geom. Methods Appl. [Internet]. 2017 ;13:Paper No. 046, 12. Available from: http://dx.doi.org/10.3842/SIGMA.2017.046
Guzzetti D. Matching Procedure for the Sixth Painlevé Equation (May 2006). Journal of Physics A: Mathematical and General, Volume 39, Issue 39, 29 September 2006, Article numberS02, Pages 11973-12031 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/6524
Lewicka M, Mora MG, Pakzad MR. The matching property of infinitesimal isometries on elliptic surfaces and elasticity on thin shells. Archive for Rational Mechanics and Analysis 200 (2011) 1023-1050 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3392
Saracco A, Saracco G. Matematica ed elezioni, paradossi e problemi elettorali. Mat. Cult. Soc. Riv. Unione Mat. Ital. (I). 2020 ;5:17–31.
Caianiello ER, Landi G. Maximal acceleration and Sakharov's limiting temperature. Lett. Nuovo Cim. 42 (1985) 70-72 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/372
Bertola M, Tovbis A. Maximal amplitudes of finite-gap solutions for the focusing Nonlinear Schrödinger Equation. Comm. Math. Phys. [Internet]. 2017 ;354:525–547. Available from: http://dx.doi.org/10.1007/s00220-017-2895-9
Zagatti S. Maximal generalized solution of eikonal equation. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34642
Michelangeli A, Olgiati A. Mean-field quantum dynamics for a mixture of Bose–Einstein condensates. Analysis and Mathematical Physics [Internet]. 2017 ;7:377–416. Available from: https://doi.org/10.1007/s13324-016-0147-3
Bertola M, Tovbis A. Meromorphic differentials with imaginary periods on degenerating hyperelliptic curves. Anal. Math. Phys. [Internet]. 2015 ;5:1–22. Available from: http://dx.doi.org/10.1007/s13324-014-0088-7
Bertola M, Lee SY, Mo MY. Mesoscopic colonization in a spectral band. J. Phys. A [Internet]. 2009 ;42:415204, 17. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1088/1751-8113/42/41/415204
Fedeli L, Turco A, DeSimone A. Metastable equilibria of capillary drops on solid surfaces: a phase field approach. Continuum Mechanics and Thermodynamics [Internet]. 2011 ;23:453–471. Available from: https://doi.org/10.1007/s00161-011-0189-6
Dell'Antonio G. Methods of stochastic stability and properties of the Gribov horizon in the stochastic quantization of gauge theories. Stochastic processes, physics and geompetry (Ascona and Locarno, 1988), 302, World Sci.Publishing,NJ(1990) [Internet]. 1988 . Available from: http://hdl.handle.net/1963/817
Bruzzo U, Grana-Otero B. Metrics on semistable and numerically effective Higgs bundles. J. Reine Angew. Math. 612 (2007) 59-79 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1840
Agostinelli D, Cerbino R, Del Alamo JC, DeSimone A, Höhn S, Micheletti C, Noselli G, Sharon E, Yeomans J. MicroMotility: State of the art, recent accomplishments and perspectives on the mathematical modeling of bio-motility at microscopic scales. Mathematics in Engineering [Internet]. 2020 ;2:230. Available from: http://dx.doi.org/10.3934/mine.2020011
Fall MMoustapha, Mercuri C. Minimal disc-type surfaces embedded in a perturbed cylinder. Differential and Integral Equations [Internet]. 2009 ;22:1115–1124. Available from: https://projecteuclid.org/euclid.die/1356019407
Belavin A, Dubrovin B, Mukhametzhanov B. Minimal Liouville gravity correlation numbers from Douglas string equation. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34588

Pages

Sign in